Pfeifer, Dietmar and Mändle, Andreas and Ragulina, Olena and Girschig, Côme (2019) New copulas based on general partitions-of-unity (part III) — the continuous case. Dependence Modeling, 7 (1). pp. 181-201. ISSN 2300-2298

[img] - Published Version

Volltext (9Mb)

Abstract

In this paper we discuss a natural extension of infinite discrete partition-of-unity copulas which were recently introduced in the literature to continuous partition of copulas with possible applications in risk management and other fields. We present a general simple algorithm to generate such copulas on the basis of the empirical copula from high-dimensional data sets. In particular, our constructions also allow for an implementation of positive tail dependence which sometimes is a desirable property of copula modelling, in particular for internal models under Solvency II.

Item Type: Article
Additional Information: Publiziert mit Hilfe des DFG-geförderten Open Access-Publikationsfonds der Carl von Ossietzky Universität Oldenburg.
Uncontrolled Keywords: partition-of-unity copulas, tail dependence
Subjects: Science and mathematics > Mathematics
Divisions: Faculty of Mathematics and Science > Institute for Mathematics (IfM)
Date Deposited: 19 Mar 2020 11:25
Last Modified: 19 Mar 2020 11:25
URI: https://oops.uni-oldenburg.de/id/eprint/4513
URN: urn:nbn:de:gbv:715-oops-45948
DOI: 10.1515/demo-2019-0009
Nutzungslizenz:

Actions (login required)

View Item View Item

Document Downloads

More statistics for this item...